# SDR AWXA9700293

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEVERAL AREAS OF CORROSION ON FLOORBEAM BS 294, BL 0 TO RBL 55, WL 208.  REMOVED, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-9.
